# SDR DALA13051706812

- Difficulty date: October 9, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 49,435 hours, 13,898 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM HAS CORROSION AROUND LOWER NUTPLATE HOLES, BS 1640, RBL 3-LBL8.  REMOVED DAMAGED SECTION OF CABIN FLOORBEAM AT BS 1640 FROM LBL 11 TO RBL 17 & INSTALLED A NEW SECTION PERMANENT REPAIR IAW SRM 53-00-51, REPAIR 10.
